Announcement

Collapse
No announcement yet.

Ketorolac / Toradol

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • crkshnks79
    replied
    My daughter had a script for tordol for her menstral cramps and migraines during her period. The doctor told us this med cannot be taken more then 7 days at a time . I was also told this by several other doctors including my PCP and 2 ER docs . They told me it was very dangerous and should not be taken long term although they didnt explain why ? Are you supposed to be taking it long term ?

    Leave a comment:


  • Kirs10
    replied
    I was given Toradol in the ER for a sever headache and within 30 minutes of taking it my headache was down to a dull ache. The my Dr gave me a script for them up I am not allowed to take it very long, he kept telling me it is a very dangerous drug, and not to drink or anything else because this drug could damage my kidneys fairly quickly.
    So needless to say I am a little nervous to take it more than for my headaches, which are more frequently and more painful.
    Sorry that you didn't like the medicine, I hope that you feel better soon
    Kirsten

    Leave a comment:


  • VCNJ84
    replied
    Originally posted by Mothergoose View Post
    Yes it did say further down in the notes on this med said that the first dose is often a double dose.

    My Dr. often gives me the shot because of that reason, he thinks the shot is easier on my bladder but as I said i don't really know.

    I don't think it should knock you out but probably allowed you to sleep from being tired. Or it took the pain away enough to let you sleep. Either way good, pain is so much worse with no sleep.

    I hope this works for you. I did read about the 5 day thing as well, I guess it is not meant to be used long term.

    Keep us posted on how it goes for you. MG
    Ended up going off this med, did not like it at all. I have an appt with a new Uro July 1 and am considering pain management.

    Leave a comment:


  • Mothergoose
    replied
    Yes it did say further down in the notes on this med said that the first dose is often a double dose.

    My Dr. often gives me the shot because of that reason, he thinks the shot is easier on my bladder but as I said i don't really know.

    I don't think it should knock you out but probably allowed you to sleep from being tired. Or it took the pain away enough to let you sleep. Either way good, pain is so much worse with no sleep.

    I hope this works for you. I did read about the 5 day thing as well, I guess it is not meant to be used long term.

    Keep us posted on how it goes for you. MG

    Leave a comment:


  • VCNJ84
    replied
    Thanks for researching that was really sweet of you.

    I took a double dose this afternoon (which is the instruction for the first dose) and it knocked me out for two hours. I also barely got any sleep the night before though so that may have contributed.

    It does seem to be helping the pain some. I just took dose 2 an hour ago which is only 10mg...I don't feel as tired as with the earlier dose.

    I feel a lil light headed.

    I am supposed to take it for five days. Take five days off. Then go back on it. I guess I will form my full opinion once the first five days are over.

    Leave a comment:


  • Mothergoose
    replied
    I looked it up for you.

    This is a bit of what it said about it:DRUG CLASS AND MECHANISM: Ketorolac is a member of a class of drugs called nonsteroidal antiinflammatory drugs (NSAIDs) that is used for treating inflammation and pain. Other drugs in this class include ibuprofen (Motrin) and naproxen (Naprosyn, Aleve), but ketorolac is more effective than other NSAIDs in reducing pain from both inflammatory and non-inflammatory causes.

    Most people with IC find NSAIDs bother their bladders.

    I have tried it, I can't say if it bothered my bladder I am not sure I would know if it did, because my bladder was hurting so much already and it did nothing for my pain.

    Once in a while when my back is sore my Dr. will give me a shot of it, the shot doesn't bother my bladder, it does help my back a bit, but not a whole lot.

    Having said that we are all different and react to med differently, so just because I did not find it too be of much help to me you may find it is a wonder drug for you.

    It is worth a try. I have been told that NSAIDS work well in combo with other pain meds, as in the case of ginaaa22 who was given both at the ER.

    Hope it works for you, it sounds like no fun at all to have really bad urethra pain to the point where I have trouble walking when it strikes.

    I am sure I have read where peple use lidocaine patches for this and they help.

    MG

    Leave a comment:


  • ginaaa22
    replied
    I was actually given toradol yesterday in the ER. I was also given diladid too. I have never had a script for it but I do know it is used for moderate to severe pain.

    Leave a comment:


  • VCNJ84
    started a topic Ketorolac / Toradol

    Ketorolac / Toradol

    I have really bad urethra pain to the point where I have trouble walking when it strikes.

    The doctor wants me to try Toradol I am picking it up tomorrow.

    Any experience with this med?? It is not one I hear discussed often. Thanks.
Working...
X